# SDR AALA20060131

- Difficulty date: February 8, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NR 2 SLAT NOSE SKIN CRACKED AND GOUGED IN LOWER SLAT SKIN.  AREA IS 2 INCHES BY 1.5 INCHES AND 3/64 INCH DEEP.  REPAIRED NUMBER TWO SLAT IN SHOP ON E58 NUMBER 6177178 AND REPAIRED DAMAGED AREA PER MRB 777175.  SYSTEM GROUND CHECKED NORMAL OPERATION.
